# SDR AALA201607059023

- Difficulty date: July 4, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 50,700 hours, 21,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53480019216
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT SHEAR PLATE CRACKED AT FRAME 68 + 6" AND +Y1292.  REPLACED SHEAR PLATE IAW SRM 53-41-14, 51-42-11 AND DWG 
D53480019007.
